# SDR HALA2010100300437

- Difficulty date: October 3, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 71,296 hours, 31,689 cycles
- Engine: Ge CF680
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS- ON T/O RT-ENG FUEL FILTER LIGHT CAME ON, NO OTHER INDICATIONS OBSERVED.   R & R RT ENG FUEL FILTER IAW AMM 73-11-02 ACCOMPLISHED TEST 2 MOTOR THE ENG IAW AMM 71-00-00 NO LEAKS, NO FAULTS NOTED.  OK FOR SVC.
